# SDR MWEA020227

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 59112801
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TANK STRINGER 21 HAS A SPOT OF LIGHT CORROSION ON FORWARD SIDE AT 4TH FASTENER INBOARD STATION XRS 91.  FABRICATED AND INSTALLED REPAIR SPLICES AND REPLACEMENT STRINGER.
